English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/18006
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Dynamical properties of 2D kerr cavity solitons

AuthorsFirth, William J.; Harkness, Graeme K.; Lord, Angus; McSloy, John M.; Gomila, Damià ; Colet, Pere
KeywordsKerr cavity soliton
Issue Date8-Apr-2002
PublisherOptical Society of America
CitationJournal of the Optical Society of America B 19(4): 747-752 (2002)
AbstractWe present results of our study of the dynamics of two-dimensional Kerr cavity solitons. The solitons are absolutely stable over a substantial parameter domain. We analyze their dynamics beyond the instability boundary, finding regions of stable oscillation and of fivefold or sixfold azimulat instability. The Hopf oscillation is surprisingly robust, owing to the influence of a lower-amplitude untastable soliton.
Description6 pages, 8 figures.-- OCIS codes: 190.0190, 190.1450, 190.3270, 190.5530, 190.4360, 190.4420.
Publisher version (URL)http://dx.doi.org/10.1364/JOSAB.19.000747
URIhttp://hdl.handle.net/10261/18006
DOI10.1364/JOSAB.19.000747
ISSN0740-3224
Appears in Collections:(IFISC) Artículos
(IMEDEA) Artículos
Files in This Item:
There are no files associated with this item.
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.